| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/21/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Siemens is investigating.The instructions for use (ifu) under the interpretation of results section states the following: "the detection of toxoplasma igm in a given specimen, as determined by assays from different manufacturers, can vary due to differences in assay methods and reagent specificity." the instructions for use (ifu) under the limitation section states the following: "patient specimens collected very early during the acute phase of infection may contain toxoplasma igm levels below the cutoff of the advia centaur toxo m assay.Additionally, diagnosis of a recent infection should not be made based on a single sampling because igm antibodies to t.Gondii may persist in serum many months after infection.8 the presence of igm antibodies to t.Gondii is not diagnostic for recent infection.The same patient was tested earlier ((b)(6) 2017), and the advia centaur xp toxo m result was negative compared to the same reference laboratory positive result (refer to mdr 1219913-2017-00255).
Event or Problem Description
A negative advia centaur xp toxoplasma m (toxo m) result was obtained by the customer on a patient known to be pregnant.The negative toxo m result was considered discordant compared to an earlier positive reference laboratory toxoplasma igm test method result.The patient sample was sent to the reference laboratory for further testing.The negative advia centaur xp toxo m result was not reported.The same patient was tested earlier ((b)(6) 2017), and the advia centaur xp toxo m result was negative compared to the same reference laboratory positive result (refer to mdr 1219913-2017-00255).There are no reports that treatment was altered or prescribed or adverse health consequences due to the negative advia centaur xp toxo m result.
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2017-00256 on (b)(6) 2017 for a false negative advia centaur xp toxoplasma m (toxo m) result on a redrawn sample.On (b)(6) 2018 additional information: siemens has requested further information for investigation, however none has been provided.The cause false negative advia centaur xp toxoplasma m (toxo m) patient result is unknown, and it appears to be sample/patient specific.Siemens is not aware of other false negative advia centaur xp toxoplasma m (toxo m) patient results with reagent lot 080278.The instrument is performing within specifications.No further investigation is required.Mdr 1219913-2017-00255 was filed for the same patient for an initial sample, and mdr 1219913-2017-00255 supplemental report 1 for additional information.
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2017-00256 on 12/11/2017 for a false negative advia centaur xp toxoplasma m (toxo m) result on a redrawn sample, and mdr 1219913-2017-00256 supplemental report 1 on (b)(6) 2017 for additional information.02/02/18 - correction: siemens was informed by the customer that the reference in b6 to a new sample collected on (b)(6) 2017 was in error.There was no new sample or patient result.The instrument is performing within specifications.No further investigation is required.Mdr 1219913-2017-00255 was filed for the same patient for an initial sample.Mdr 1219913-2017-00255 supplemental report 1 was filed for additional information and mdr 1219913-2017-00255 supplemental report 2 was filed for the same correction.